Title: | ON THE RATE OF CONVERGENCE OF BINOMIAL GREEKS |
Authors: | Chung, San-Lin Hung, Weifeng Lee, Han-Hsing Shih, Pai-Ta 資訊管理與財務金融系 註:原資管所+財金所 Department of Information Management and Finance |
Issue Date: | 1-Jun-2011 |
Abstract: | This study investigates the convergence patterns and the rates of convergence of binomial Greeks for the CRR model and several smooth price convergence models in the literature, including the binomial Black-Scholes (BBS) model of Broadie M and Detemple J (1996), the flexible binomial model (FB) of Tian YS (1999), the smoothed payoff (SPF) approach of Heston S and Zhou G (2000), the GCRR-XPC models of Chung SL and Shih PT (2007), the modified FB-XPC model, and the modified GCRR-FT model. We prove that the rate of convergence of the CRR model for computing deltas and gammas is of order O(1/n), with a quadratic error term relating to the position of the final nodes around the strike price. Moreover, most smooth price convergence models generate deltas and gammas with monotonic and smooth convergence with order O(1/n). Thus, one can apply an extrapolation formula to enhance their accuracy. The numerical results show that placing the strike price at the center of the tree seems to enhance the accuracy substantially. Among all the binomial models considered in this study, the FB-XPC and the GCRR-XPC model with a two-point extrapolation are the most efficient methods to compute Greeks. (C) 2010 Wiley Periodicals, Inc. Jrl Fut Mark 31:562-597, 2011 |
URI: | http://dx.doi.org/10.1002/fut.20484 http://hdl.handle.net/11536/14044 |
ISSN: | 0270-7314 |
DOI: | 10.1002/fut.20484 |
Journal: | JOURNAL OF FUTURES MARKETS |
Volume: | 31 |
Issue: | 6 |
Begin Page: | 562 |
End Page: | 597 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.